Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am going to be starting accutane in the next few weeks, can anyone give me any advice? i have tried everything, I have done laser treatments, everything. Nothing works, I would say I have moderate acne, I do get very painful cysts.

Share this post


Link to post
Share on other sites
I am going to be starting accutane in the next few weeks, can anyone give me any advice? i have tried everything, I have done laser treatments, everything. Nothing works, I would say I have moderate acne, I do get very painful cysts.

Share this post


Link to post
Share on other sites

What do you mean dont exercise too much? I run about an hour daily and I play badminton and volleyball which can cause a lot of stressing on the knee, back and other articulation. Will it have consequence if I continue what Im doing on accutane? Im starting in about 1-2 weeks.

Share this post


Link to post
Share on other sites

Dude i read my accutane booklet and i concluded that there is no disease or mental illness that i couldnt contract from taking accutane.

Best way to cope is 2 moisturise in the morning and night and always hqave some lip balm on you wherever you go.

Share this post


Link to post
Share on other sites
I am going to be starting accutane in the next few weeks, can anyone give me any advice? i have tried everything, I have done laser treatments, everything. Nothing works, I would say I have moderate acne, I do get very painful cysts.

Not sure what advice you want, you're already going down the right path of accutane for painful cysts. Follow the instructions the derm gives, and make sure you have some moisturiser and lip balm, and any strong side effects you're not sure of from the leaflet or worried about, check with the derm.

Also be _very_ careful in the sun as it gets hotter, and don't overdo exercise, keep hydrated.

Share this post


Link to post
Share on other sites

it makes some people sun sensitive, you may burn more easily.

What do you mean dont exercise too much? I run about an hour daily and I play badminton and volleyball which can cause a lot of stressing on the knee, back and other articulation. Will it have consequence if I continue what Im doing on accutane? Im starting in about 1-2 weeks.

Share this post


Link to post
Share on other sites
Guest sm_oore

Yeah if you exercise a lot you will probably notice some joint pain also. Depends how much you're on though.

But you should be fine.

Share this post


Link to post
Share on other sites

I started my accutane program of 40 mg a day and I run a couple hrs a day every day of the week.

Well update you on how its effecting my performance.. so far I've noticed nothing..

Share this post


Link to post
Share on other sites
I started my accutane program of 40 mg a day and I run a couple hrs a day every day of the week.

Well update you on how its effecting my performance.. so far I've noticed nothing..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×